Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for mild abdominal pain

Answered by
Dr.
Dr. Hari Charan Perigela

General Surgeon

Practicing since :1995

Answered : 2288 Questions

default
Posted on Sat, 1 Apr 2017 in Urinary and Bladder Problems
Question: So I have been suffering from a dull "ache" on the lower left side of my abdomen/groin. Have been drinking more water, etc, but won't go away? Urination is more frequent and I have to get up at night at least once to urinate. No discoloration, etc.
Has been going on for months.
doctor
Answered by Dr. Hari Charan Perigela 1 hour later
Brief Answer:
You should be investigated.

Detailed Answer:
Hi
Pain in the left lower quadrant of the abdomen /groin can be due to Left sided ureteric stone,Inguinal hernia.
Ultrasound abdomen will give a clue.Frequency of micturition can be due to Benign prostatic hyperplasia (BPH).Ultrasound will confirm the size of the Prostate.
Till investigation, I prescribe anti spasmodic tablet containing Dicyclomine to my patients with similar complaints.
Please consult your doctor and proceed further.
Hope I answered your query.If you have any questions, I will clarify further.
Wish you good health.
Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Prostatic hyperplasia

doctor1 MD

I have an enlarged prostate and with a PSA of 11.6. I had a biopsy a year ago (showed no cancer) and has a recent one this month (inconclusive) due to swollen prostate. The doctor said I have to wait for 6 months inorder for the swelling to subside. He gave antibiotic, Cifromax, but the prescription says that tendon problems could be the side effect, which I am having right now. I had been in this antibiotic since July 2013 on and off. I need to find out who is the best urologist here in Salt Lake and Layton area.

doctor1 MD

Hi my father had turp operation for enlarged prostate in de ember 2010 after having been catheterised for 15 weeks with retention. 3months later after operation he is still urinating every hour day and night and has ad continual bladder infection and antibiotics. Is this normal for him to feel so so ill after operation or does he need help?

doctor1 MD

hi ....do the eggs increase the frequent urination?..if not then what kind of food increase it,,,what kind of drugs is good for frequent urination and prostatic hyperplasia ....im 54 years old ,173 cm,60 kgm,i suffer from frequent urination and prostatic hyperplasia .

doctor1 MD

I am 62 yrs. old Male. Last night and this morning about 4-5 times I have found Blood stains in my Urine (cloudy & dark red color at the beginning and the end). When I pass Urine, at the beginning and the end I have a burning sensation (not severe) which goes away after few minutes. The tendancy to urinate again remains.



I am under treatment for enlarged prostate for the past 3 years, starting with 2mg Terazosin Tablets, which now increased to 3 mg for the past 6 months which controls well the frequency of my urination.



Recently, about 2 weeks back I had severe burning sensation when passing urine,along with body pain, fever etc. and when consulted with a GP , he told me that it might be UTI and prescribed for: Pyridium + paracetamol + ponstan250mg + Famotidine 20 mg for 3 days) + Augmentin 375 gms (20 tablets) for 5 days . For the past 1 week I was alright.



Except blood stain & slight burning , I do not have any other symptoms right now.



I would be very grateful for valued advice..



Thanks & Rgds

Geo

doctor1 MD

Every time I woke up last night I had an erection. After waking it wold go down in a few minutes. I have to get up every 2 hours to uninate due to BPH . Is ther something wrong?

doctor1 MD

hI, i AM A 75 YEAR OLD MALE WHO HAS BATTLE Prostitus most of my life. I have gone through Cipro ... until it stopped working, and Cephalxin which does not work anymore. We are now trying Finastride which in 3 weeks has done nothing. AT night I get...

doctor1 MD

I am taking Flomax but it is causing ED & not being able to have an orgasm with someone. Is there an alternative medication that would not have the same effect? Thanks